# SDR COEA2024080225738

- Difficulty date: June 19, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N738FX
- Make and model: Textrn 408
- Aircraft serial: 0007
- Aircraft time: 361 hours, 407 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD STRUT CUFF PANEL HAS A GOUGE ON THE LOWER WING SKIN, AFT SIDE.   REPAIR IAW TEXTRON DQ44794M1.
